Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with genital herpes, having pain and swelling. Can I apply fucidin cream on sores?

I was diagnosed with genital herpes and the doctor gave me an antviral antibiotic but he also game me fucidin cream to apply directly on the sores. I saw that fucidin is not for viral diseases only for bacterial why did he give me fucidin?Please help i am in great pain and the swelling doesn t seem to go away.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  1221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI how are you thanks to have trust on Health care magic ,genital Herpes is caused by V-Z virus ,and it is a contagious disease ,when it happens repeatedly it is called Recurrent genital herpes ,It is very painful condition ,there are chances of secondary bacterial infections so your doctor has prescribed you Fucidin ,you can use Fucidin safely .
for pain and swelling you should use Dolonex 1 bd x 05 days along Aciloc 150 mgs bd with Antiviral drug prescribed by your Doctor . Take care Bye Dr Prakash Roy
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor